# SDR P2EA00202

- Difficulty date: June 2, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431252
- Part serial: 657
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, RIGHT OUTBOARD FOREFLAP, REPAIR DELAMINATED ON UPPER SURFACE 87 INCHES OUTBOARD OF INBOARD END.  REPAIRED FOREFLAP IAW SRM 51-40-6, PAGE 8 PARAGRAPH 11.  (M)
